# SDR FDEA200905261800

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT 3 O'CLOCK POSITION FOUND ON LOWEST FASTENER HOLE ON NR 4 BANJO FITTING RT SIDE AFT LOCATION COMMON TO THE CARRY THROUGH CAP.  COMPLIED WITH EA NR 1-5530-49623,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 107.
